Medicor safe-chemo approach
Update: I had low blood counts this past week and couldn't receive cycle 3. However, since I wasn't feeling a big difference in my palpable tumours, I began taking Dipyridamole, Chloroquine, Simvastatin, and Diclofenac, to add to the Metformin and DCA I was already taking.
Around Friday, I began having pains in my bone tumour, and the main large palpable tumour in the lower left quadrant of my abdomen. I mounted some sort of immune response, where I felt malaise and the chills, along with general tiredness on Saturday. It went away yesterday but seems to be back today.
My bone pain has since virtually gone away but my palpable tumour is still very tender to touch, which I find odd, as tumours don't generally get painful apart from mass effect, and this is just a strong tenderness and inflammation-like feeling directly on the main part of the tumour. I palpated around and it does feel smaller than it did last week, so I'm hopeful that the addition of these medications has caused tumour destruction, leading to an immune response, with the inflammatory cytokines causing the sick-like feelings.
I'd like to note that I felt feverish after every TACE session last year, so I'm hoping for this to be the same effect. But don't want to get ahead of myself, it could just be a virus and some pain from other sources.
Sorry to hear that Meech,Never give up.
As you see,we are all trying different treatments and strategies with Daniel's great help.
I am very sure at least one of them will work.AT LEAST.
Take a headphone and Relax a little bit.